Anonymous #1
#1
Report Thread starter 49 years ago
#1
I went on the Nexplanon implant about 3/4 months ago. I was told it takes around 3 months for periods and whatnot to fully settle. I had strange and erratic periods over the last few months, but now they are regular and have settled down

Since the start of March my breasts have been very painful (like they are just before your period comes). I've just finished my period which was completely normal and regular. However my breasts have continued to hurt. They hurt three weeks leading up to my period, while I was on it, and now still they're hurting.

I have also found that I am a LOT more emotional. I sit and cry for no reason almost every evening. I am happy and enjoying life, but I just burst into tears for no reason at all, and it comes out of nowhere. It's normally in the evening when I'm tired.

I don't know what's wrong. Could it be a hormonal problem linked to my contraception? Should I be worried?

Thanks
0
reply
HuggleyDuck
Badges: 11
Rep:
?
#2
Report 4 years ago
#2
I think this is likely a result of hormones, and a visit to your doctor will probably sort it all out.
0
reply
Anonymous #1
#3
Report Thread starter 4 years ago
#3
(Original post by HuggleyDuck)
I think this is likely a result of hormones, and a visit to your doctor will probably sort it all out.
I thought it would be. It's like being constantly pre-period with the pain in breasts plus emotions. It's not exactly difficult to live with, and the benefits largely outweigh these negatives. But I think I should check with a doctor, because there might be something I can do.


Thank you
0
reply
Anonymous #2
#4
Report 4 years ago
#4
I was on the implant too. I was told that everyone experiences different side effect but by the sounds of it there isn't anything too concerning as mine were the same for a while. It also took my body more than 3 months to adjust. And as for the crying...I cried watching Frozen...like proper...and then made the mistake of watching bambi. I think my friends thought that i was deranged...
0
reply
Anonymous #1
#5
Report Thread starter 4 years ago
#5
(Original post by Anonymous)
I was on the implant too. I was told that everyone experiences different side effect but by the sounds of it there isn't anything too concerning as mine were the same for a while. It also took my body more than 3 months to adjust. And as for the crying...I cried watching Frozen...like proper...and then made the mistake of watching bambi. I think my friends thought that i was deranged...
I've had it in for 6 months now, and it's just not settled down, if anything, it's slowly getting worse. I cry inconsolably most evenings, and I don't even know why. And it confuses my boyfriend, because I can't explain why I'm upset, because I don't know. It's been like that for 2 months now, and I'm fed up of it. I can't cope with being upset all the time, and I'm starting to get more panic attacks and I feel scared all of the time. It's really affecting me.

I'm getting it removed next week though :yy:
0
reply
Anonymous #2
#6
Report 4 years ago
#6
(Original post by Anonymous)
I've had it in for 6 months now, and it's just not settled down, if anything, it's slowly getting worse. I cry inconsolably most evenings, and I don't even know why. And it confuses my boyfriend, because I can't explain why I'm upset, because I don't know. It's been like that for 2 months now, and I'm fed up of it. I can't cope with being upset all the time, and I'm starting to get more panic attacks and I feel scared all of the time. It's really affecting me.

I'm getting it removed next week though :yy:

Was about to say I have recently had it removed. I gained so much weight from getting it as well. Feeling better already Good luck
0
reply
godivaontherocks
Badges: 12
Rep:
?
#7
Report 4 years ago
#7
(Original post by Anonymous)
I went on the Nexplanon implant about 3/4 months ago. I was told it takes around 3 months for periods and whatnot to fully settle. I had strange and erratic periods over the last few months, but now they are regular and have settled down

Since the start of March my breasts have been very painful (like they are just before your period comes). I've just finished my period which was completely normal and regular. However my breasts have continued to hurt. They hurt three weeks leading up to my period, while I was on it, and now still they're hurting.

I have also found that I am a LOT more emotional. I sit and cry for no reason almost every evening. I am happy and enjoying life, but I just burst into tears for no reason at all, and it comes out of nowhere. It's normally in the evening when I'm tired.

I don't know what's wrong. Could it be a hormonal problem linked to my contraception? Should I be worried?

Thanks
Just googled and side-effects of the nexplanon implant include weight gain and breast pain.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Why wouldn't you turn to teachers if you were being bullied?

They might tell my parents (17)
7.11%
They might tell the bully (25)
10.46%
I don't think they'd understand (40)
16.74%
It might lead to more bullying (85)
35.56%
There's nothing they could do (72)
30.13%

Watched Threads

View All